# SDR SWAA2016101708867

- Difficulty date: October 14, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 44,642 hours, 20,693 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 60983
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STOW BIN EMERGENCY LIGHT CONNECTOR PIN NR 1 LOOSE AT ROW 22.  SECURED PIN IAW SWPM.
